# SDR CALA2013102992468

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 49,875 hours, 19,951 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220323020
- Part serial: 28
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF 1 RECEIVE BUT NO TRANSMIT.  R & R NR 1 VHF TRANSCEIVER IAW AMM 23-12-33.  OPERATIONS CHECKED NORMAL.  OK TO CONTINUE
